# SDR ZZDA2009371

- Difficulty date: November 20, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHT BUSINESS AREA FRONT LEFT WORN.  REMOVED AND REPLACED PHOTOILLUMINSCENT STRIP LIGHT AT 1C IAW B737MM 33-51.  OPS CHECK GOOD.
